Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1625-1633.

Previous Articles     Next Articles

Shape Optimization for p-Torsional Rigidity Problems

Qihua Ruan()   

  1. School of Mathematics and Finance, Putian University, Fujian Putian 351100
  • Received:2020-05-07 Online:2021-12-26 Published:2021-12-02
  • Supported by:
    the NSFC(11971253);the NSF of Fujian Province(2017J01563);the Key Laboratory of Financial Mathematics of Fujian Province University


In this paper, we construct a shape functional for p-torsional rigidity problems and prove that the optimal shape of this shape functional is a ball. Using a method of the shape derivative, we give an alternative proof of the overdetermined problem for p-torsional rigidity.

Key words: Shape optimiztion, Overdetermined problem, p-Torsional rigidity

CLC Number: 

  • O175.2